# SDR YENA2023091801102

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: JETBLUE CUSTOMER N/R: LAV SERVICE PANEL CUTOUT, FUSELAGE SKIN HAS CORROSION; (RESOLVED ON W/O: 1206076 TASKCARD: NR-00013 ) SKIN AND DOUBLER OF LAV SERVICE PANEL AREA WERE REPAIRED PER EMB-190 SRM 53-23-60 REPAIR 51. ALL WORK ACCOMPLISHED ON TOMX WO # 2265. N/R # 00300.  ACCOMPLISHED BY TOMX TECH # 10000267. RII BY TOMX QC # 10000016. REPAIR PARTS REQUIRE RE-INSPECTION AT 4009 FC BY LFEC (NDT PART 6 TASK 53-23-00-250-804-) PER EMB SRM 53-23 -60 PART 6.
